# SDR SWIA201335619

- Difficulty date: November 22, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 24,809 hours, 17,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING GOUGE ON LOWER FUSELAGE SKIN REPAIR DOUBLER APPROXIMATELY 4" FWD OF FS 977, STRINGER 27.  C-CHECK REPLACED CHAFED GOUGED SKIN DOUBLER WITH NEW DOUBLER PN 670-53-00-290-2 ON LOWER FUSELAGE 4" FWD OF FS 977 AT STRINGER 27 IAW SRM & AMM.
